# SDR SWAA2022021436733

- Difficulty date: May 30, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN LH 663 BULKHEAD / REPAIRED CRACK ON L/H 663.75 VAPOR BARRIER BULKHEAD IAW SRM 51-70-04-2R-10 AND SRM 51-70-04-2R-0
